MathSciNet Relay Station
MathSciNet bibliographic data
MR833848 (87h:52026) 52A45 (05B45)
Ash, Peter F.; Bolker, Ethan D. Generalized Dirichlet tessellations. Geom. Dedicata 20 (1986), no. 2, 209–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement